Communications in Mathematical Physics

, Volume 243, Issue 1, pp 123–136

Uniqueness of Finite Energy Solutions for Maxwell-Dirac and Maxwell-Klein-Gordon Equations

  • Nader Masmoudi
  • Kenji Nakanishi
Article

DOI: 10.1007/s00220-003-0951-0

Cite this article as:
Masmoudi, N. & Nakanishi, K. Commun. Math. Phys. (2003) 243: 123. doi:10.1007/s00220-003-0951-0

Abstract

We prove uniqueness of solutions to the Maxwell-Dirac system in the energy space, namely . We also give a proof for uniqueness of finite energy solutions to the Maxwell-Klein-Gordon equations, which is simpler than that given in [16].

Copyright information

© Springer-Verlag Berlin Heidelberg 2003

Authors and Affiliations

  • Nader Masmoudi
    • 1
  • Kenji Nakanishi
    • 2
  1. 1.Courant InstituteNew York UniversityNew YorkUSA
  2. 2.Graduate School of MathematicsNagoya UniversityNagoyaJapan

Personalised recommendations